# SDR UALA2011061302893

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 58,708 hours, 8,564 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK SCAVENGE SYSTEM TRANSFERED FUEL BEFORE MAINS REACHED 50000LB SAMC TEXT:  FUEL SHEET NOTED WITH \NR 2 TANK VTO EARLY'.  FUEL SCAVENGE SYS FUNCTIONALTEST IAW MM.  FOUND BOTH OUTLET FLOAT VALVES FAILED OPEN.  FUEL KEEPS SCAVENGING FROM CTR TANK TO BOTH LEFT AND RIGHT MAIN TANKS.  NEED RPL VALVES.  PARTS NIL AT PEK.  DF PER MEL. CTR TANK REMAINS EMPTY.
